# SDR QMLA2022052620029

- Difficulty date: May 25, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N420GA
- Make and model: Bell 407
- Aircraft serial: 54066
- Aircraft time: 7,100 hours, 14,379 cycles
- Engine: Allsn 250C47B
- Engine time: 248 hours, 411 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Motor
- Part number: ES611421
- Condition: Odor
- Location: Blower
- Stage of operation: AA
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

INTERMITTENT BURNING SMELL IN AIRCRAFT DURING RETURN FLIGHT TO BASE. DIVERTED TO KSOW TO HAVE MAINTENANCE INSPECT. FOUND AFT A/C BLOWER MOTOR FAILING & REPLACED IT.
